# SDR SWIA2025111900024

- Difficulty date: October 24, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N120SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000425
- Aircraft time: 28,467 hours, 16,602 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 87 CROSS BEAM CORRODED IN MULTIPLE AREAS.  PERFORMED CUTOUT, FILLER, DOUBLER REPAIR ON FRAME 87 CROSS BEAM REF ETD2025-170-931088 AND SRM 53-00-10/REPAIR03P. NO CHANGE TO WEIGHT AND BALANCE.
